# SDR GTIA2021052435753

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 54,355 hours, 25,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE HAS DAMAGED HEX SCREWS-REMOVED AND REPLACED AFT MEGAPHONE I.A.W SPIRIT AIRLINES DWG A-319 EMER. EQUIP. REV. IR. OPS CHECK GOOD.
